EconPapers    
Economics at your fingertips  
 

Initial boundary value problem for a high-order equation with two lines of degeneracy with the Caputo derivative

B.Yu. Irgashev

Chaos, Solitons & Fractals, 2023, vol. 176, issue C

Abstract: The article studies the uniqueness of the solvability of the initial–boundary value problem in a rectangular domain for an equation of high even order, which has two lines of degeneracy in each variable, with the participation of the fractional Caputo operator.

Keywords: Equation; High order; Boundary value problem; Fractional derivative; Eigenvalue; Eigenfunction; Kilbas–Saigo function; Series; Convergence; Existence; Uniqueness (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077923010202
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:176:y:2023:i:c:s0960077923010202

DOI: 10.1016/j.chaos.2023.114119

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:176:y:2023:i:c:s0960077923010202